# SDR UPS03841516

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN AFT PRESSURE BULKHEAD IS CRACKED 2 PLACES AT STA 1766 AT LBL 26 AND LBL 35, 65 .5 INCH ABOVE FLOOR LEVEL.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED DOUBLERS AND FILLERS IAW SRM 53-2-5 FIG 14A AND DWG SRO8530007.
